Representations by unimodular quadratic Z-lattices.
Mathematische Zeitschrift (1994)
- Volume: 215, Issue: 3, page 465-476
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topJames, Donald G.. "Representations by unimodular quadratic Z-lattices.." Mathematische Zeitschrift 215.3 (1994): 465-476. <http://eudml.org/doc/174622>.
@article{James1994,
author = {James, Donald G.},
journal = {Mathematische Zeitschrift},
keywords = {dyadic representations; global representations; primitive representation of a lattice by a unimodular quadratic lattice; local field; number of inequivalent representations; Dynkin diagrams; strong approximation},
number = {3},
pages = {465-476},
title = {Representations by unimodular quadratic Z-lattices.},
url = {http://eudml.org/doc/174622},
volume = {215},
year = {1994},
}
TY - JOUR
AU - James, Donald G.
TI - Representations by unimodular quadratic Z-lattices.
JO - Mathematische Zeitschrift
PY - 1994
VL - 215
IS - 3
SP - 465
EP - 476
KW - dyadic representations; global representations; primitive representation of a lattice by a unimodular quadratic lattice; local field; number of inequivalent representations; Dynkin diagrams; strong approximation
UR - http://eudml.org/doc/174622
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.